# SDR 07FDEA04930

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR TRACK SCALLOP BROKEN OUT AT STA 1059 LBL 48.  FOUND TO BE OUT OF LIMITS IAW DC/MD10-10 SRM 53-70-00 PGS 21 & 22 VOL I   REMOVED TRACK IAW DC/MD10-10 SRM  51-31-01 VOL II PGS 1-10.  IAW DC/MD10-10 SRM 53-42-01 VOL III PGS 13 & 14.  FABRICATED SEAT TRACK IAW DC/MD10-10 SRM 53-70-00 VOL I PGS 3 & 6A.  ALODINED AND PRIMED IAW DC/MD10-10 SRM 51-31-01 VOL II PGS 1-10 STA 989-1109 LBL 48 REMOVED AND INSTALLED FLOORBOARDS STA   979-1159 LBL 26-76 IN REF TO MD10 AMM 53-21-01-2
